# SDR CALA20191011730

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,491 hours, 18,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FCD 5100-02772 LAV VENT PORT HAS CORROSION STA 917L BETWEEN STRINGERS 21L AND 22L FUSELAGE SKIN AT STA 917 BETWEEN STR''S 21L AND 22L HAVE BEEN REPAIRED IAW SRM 53-70-01 REP 3 INSP THRESHOLD @ 50,000 TOT F/C FOLLOWED BY REPEAT INTERVALS AT EACH SUBSEQUENT 5,000 F/C PER STEP 5.A.TABLE 202 TOMC APPROVED FOR ONE TIME INSPECTION AT 50,000 CYCLES WITH SUBSEQUENT INSPECTIONS AT 5000 CYCLE INTERVALS.
